RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1984, Number 8, Pages 24–27 (Mi ivm8506)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniqueness of the solution of the exterior inverse boundary value problem in the class of spiraloid domains

S. R. Nasyrov, Yu. E. Khokhlov


Full text: PDF file (682 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1984, 28:8, 29–33

Bibliographic databases:
UDC: 517.544
MSC: 30E25
Received: 15.09.1983

Citation: S. R. Nasyrov, Yu. E. Khokhlov, “Uniqueness of the solution of the exterior inverse boundary value problem in the class of spiraloid domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, no. 8, 24–27; Soviet Math. (Iz. VUZ), 28:8 (1984), 29–33

Citation in format AMSBIB
\Bibitem{NasKho84}
\by S.~R.~Nasyrov, Yu.~E.~Khokhlov
\paper Uniqueness of the solution of the exterior inverse boundary value problem in the class of spiraloid domains
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1984
\issue 8
\pages 24--27
\mathnet{http://mi.mathnet.ru/ivm8506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=768652}
\zmath{https://zbmath.org/?q=an:0565.30036}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1984
\vol 28
\issue 8
\pages 29--33


Linking options:
  • http://mi.mathnet.ru/eng/ivm8506
  • http://mi.mathnet.ru/eng/ivm/y1984/i8/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Aksent'ev, A. V. Kazantsev, N. I. Popov, “Uniqueness theorems for an exterior inverse boundary value problem in subclasses of univalent functions”, Russian Math. (Iz. VUZ), 42:8 (1998), 1–11  mathnet  mathscinet  zmath
    2. A. V. Kazantsev, “Bifurkatsii i novye usloviya edinstvennosti kriticheskikh tochek giperbolicheskikh proizvodnykh”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 153, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2011, 180–194  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:104
    Full text:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020